# SDR QXEA2014081300678

- Difficulty date: August 13, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 17,421 hours, 18,633 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: No Test
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER TEST DID NOT PASS.  ACFT WAS STATIC, ENGINES NOT RUNNING.  NO PRESENT FAULTS,  COMPLIED WITH AMM TASK 61-20-00-710-801.  OPS TEST OF PROPELLER AUTOFEATHER AND UPTRIM SYSTEM, SYSTEM OPS TEST NORMAL ACFT RETURN TO SERVICE.
